I took NyQuil last night because I felt like crap, disregarding the fact that I took a little more than I was supposed to but not nearly as much as I took three years ago when I hallucinated about existing in a parallel universe. Don't ask. It was creepy, my stomach turning over and over and then reverting back, a topological force to be reckoned with. Last night wasn't quite the same, yet odd and disturbing images still managed to leak through. I wonder what the secret ingredient is of NyQuil: crack? ecstasy?
What I recall is that there was an epic war against strawberry preserves that had mutated into human-consuming blobs, their surface temperature high enough to melt one's skin. Through the midst of all this, my friend Richard lay helpless in his SF apartment. I had no idea how to help him out, as he seemed to be lamenting over the fact that he was going to die, and he was going to die alone. If this were a Hollywood movie, sex would have ensued; but through some pathetic twist of NyQuil-ecstasy events, something strange happened to Richard: he began crying, and crying uncontrollably-- through his HAIR. That's right, right along with his tear ducts, his locks of reddish brown hair were set up to a figurative sprinkler system that made the both of us wetter the more depressed he got.
I woke up.
I wonder what'll happen TONIGHT because regardless of how much NyQuil I take, it'll always mess with my dreams.